# SDR ERAA094454

- Difficulty date: January 22, 2004
- Submitted: May 10, 2004
- Operation: Air carrier
- Aircraft: N125EH
- Make and model: Bolkms BO105S
- Aircraft serial: S562
- Aircraft time: 14,367 hours
- System (JASC): 3212 · Emergency Flotation Section
- Part: Float
- Part number: D24873102
- Part serial: 0072
- Condition: Leaking
- Location: Rt Mlg
- Part time: 11,994 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

6 MONTH INSPECTION DUE.  CYLINDER 1EA PN 2370039 SN 946 DUE HYDRO TEST 4-04 SQUIB CHARGE 1 EA PN 94455 SN 1292  DUE RETIREMENT  4-04.  CHECK VALVE ON AFT COMPARTMENT ON FLOAT BAG LEAKING. ACTION TAKEN:  CHANGED 1 EA CYLINDER BOTTLE,  CHANGED 1 EA SQUIB CHARGE, CHANGED 1 EA CHECK  VALVE AND COMPLIED WITH 6 MONTH INSPECTION.  VERIFIED COMPLIANCE WITH SB NUMBERS - 120-81-3, 120-81-4, 120-82-4, 120-84-1, 802-25-1, 802-25-2.
